Approximate Carleman theorems and a Denjoy-Carleman maximum principle

Chalender, I., Habsieger, L., Partington, J.R. et al. (1 more author) (2004) Approximate Carleman theorems and a Denjoy-Carleman maximum principle. Archiv de Mathematik, 83 (1). pp. 88-96. ISSN 1420-8938



  • Chalender, I.
  • Habsieger, L.
  • Partington, J.R.
  • Ransford, T.J.
Copyright, Publisher and Additional Information: Copyright © 2004 Birkhauser Verlag, Basel. This is an author produced version of a paper published in Archiv de Mathematik. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
  • Published: July 2004
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 25 Oct 2005
Last Modified: 27 Oct 2016 02:20
Published Version:
Status: Published
Refereed: Yes
Identification Number: